Necessary and sufficient condition for oscillation of higher order nonlinear delay difference equations


Zafer A.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.35, no.10, pp.125-130, 1998 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 10
  • Publication Date: 1998
  • Doi Number: 10.1016/s0898-1221(98)00078-9
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.125-130

Abstract

This paper is concerned with the oscillation of solutions of higher order nonlinear delay difference equations with forcing terms of the form